# SDR SWIA200922717

- Difficulty date: September 22, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 12,530 hours, 7,696 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Part serial: 1CP8C
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 11,723 hours, 7,176 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE ALT SHOWING +150' IN CRUISE.  IN LIGHT TURB, RIGHT ALT SHOWING +/- 200'.  VERY ROUGH RIDE WHEN AP COUPLED TO RIGHT SIDE.  (FLT 5839)  REMOVED AND INSTALLED SERVICEABLE NR 2 AIR DATA COMPUTER AS REQUIRED REF AMM 34-13-01.
